Article citationsMore>>

G. Rote, “The Convergence Rate of the Sandwich Algorithm for Approximating Convex Functions,” Computing, Vol. 48, No. 3-4, 1992, pp. 337-361. doi:10.1007/BF02238642

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top